MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA EXCEL 36KHZ STANDARDTIP STRAIGHT; ULTRASONIC SURGICAL PRODUCTS

INTEGRA LIFESCIENCES(IRELAND) CUSA EXCEL 36KHZ STANDARDTIP STRAIGHT; ULTRASONIC SURGICAL PRODUCTS
Model Number C4613S
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cusa excel 36khz standardtip straight (c4613s) was not returned for evaluation as per customer, the device was blood contaminated; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.Without the return of the product for an alleged functional issue such as this, the complaint is unable to be confirmed, and root cause determination is not possible.No further investigation required based on the acceptability of risk.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
This is 3 of 4 reports linked to mfg report numbers: 3006697299-2022-00021, 3006697299-2022-00022, and 3006697299-2022-00024.A facility reported that the amplitude could not go up during fragmentation.They changed to a new tip and consumables.Cusa excel 36khz standardtip straight (c4613s) was involved, and surgical delay of 30-40 minutes was reported.There was no adverse patient consequence.

Brand Name
CUSA EXCEL 36KHZ STANDARDTIP STRAIGHT
Common Device Name
ULTRASONIC SURGICAL PRODUCTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13599642
Report Number3006697299-2022-00023
Device Sequence Number1930667
Product Code LFL
UDI-Device Identifier10381780026044
UDI-Public10381780026044
Combination Product (Y/N)N
PMA/510(K) Number
K141674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberC4613S
Device Catalogue NumberC4613S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date02/25/2022
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown